| Model Number |
02.12.0414FL |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/31/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 september 2021.Lot 140327: (b)(4) items manufactured and released on 20-mar-2014.Expiration date: 2019-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in reporting pain and the surgeon took x-rays that revealed that the screw from the tibial insert had backed out.The surgeon removed the backed-out screw and revised the poly and tibia 4 years and 8 months after primary.The surgery was completed successfully.